MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 30IN 4-0 D/A SH-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 30IN 4-0 D/A SH-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8526H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: 1.Please provide the lot number.Ans: not available.2.Was there any adverse consequence associated with the patient? ans: no adverse consequences was noted.
 
Event or Problem Description
It was reported that a patient underwent a mitral valve replacement procedure on (b)(6) 2023 and suture were used.During the procedure, the suture detached from needle intra-op.Needle was found and discarded.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 4/18/2023 additional information: d4, h4, h6 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The following additional information was received: i took note from ecm there is an update to the product investigation for (b)(4) where the physical product analysis is added.However, i would like to highlight as per my email below, the 8526h sample is actually not for this complaint (b)(4) - the correct pc# for the sample is (b)(4).As such, may i request your end to amend the pi accordingly? - (b)(4) ((b)(6)): as per note a-8915596, the sample is not for this pc#.Hence, kindly remove the product return analysis from the product investigation.- (b)(4) ((b)(4)): as per note a-8915541, the sample is for this pc#.Hence, kindly add the product return analysis (as above) to (b)(4).Please let me know if you require further clarification on the above.Many thanks and apologies for the inconvenience caused.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Product complaint # (b)(4) date sent to the fda: 4/18/2023 corrected information: g1 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRLNE BLU 30IN 4-0 D/A SH-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16625191
Report Number2210968-2023-02129
Device Sequence Number5324219
Product Code GAW
UDI-Device Identifier10705031016644
UDI-Public10705031016644
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8526H
Device Catalogue Number8526H
Device Lot NumberSDBHXB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/28/2023
05/30/2023
06/07/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/18/2023
05/30/2023
06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown